# SDR DALA2020011500306

- Difficulty date: January 12, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 78,122 hours, 25,126 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Condition: Lack Of Lube
- Location: Entry Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR INOPERATIVE ELECTRICALLY / LOCATIONS:01R / INTERIOR. CORRECTIVE ACTION: REMOVED AND CLEANED RE LUBED.
